`a`
Related Articles
1

Dynamics of random selfmaps of surfaces with boundary

Discrete and Continuous Dynamical Systems  Volume 34, Issue 2, Pages : 599 - 611, 2013

Seung Won Kim - (email), P. Christopher Staecker - (email)

 Abstract       References       Full Text      Related Articles

2

Periodic points on the $2$-sphere

Discrete and Continuous Dynamical Systems  Volume 34, Issue 3, Pages : 1171 - 1182, 2013

Charles Pugh - (email), Michael Shub - (email)

 Abstract       References       Full Text      Related Articles

3

The period set of a map from the Cantor set to itself

Discrete and Continuous Dynamical Systems  Volume 33, Issue 7, Pages : 2667 - 2679, 2013

James W. Cannon - (email), Mark H. Meilstrup - (email), Andreas Zastrow - (email)

 Abstract       References       Full Text      Related Articles

4

Zeta functions and topological entropy of periodic nonautonomous dynamical systems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 2, Pages : 465 - 482, 2012

João Ferreira Alves - (email), Michal Málek - (email)

 Abstract       References       Full Text      Related Articles

5

On primes and period growth for Hamiltonian diffeomorphisms

Journal of Modern Dynamics  Volume 6, Issue 1, Pages : 41 - 58, 2012

Ely Kerman - (email)

 Abstract       References       Full Text      Related Articles

6

Rational periodic sequences for the Lyness recurrence

Discrete and Continuous Dynamical Systems  Volume 32, Issue 2, Pages : 587 - 604, 2011

A. Gasull - (email), Víctor Mañosa - (email), Xavier Xarles - (email)

 Abstract       References       Full Text      Related Articles

7

Generic 3-dimensional volume-preserving diffeomorphisms with superexponential growth of number of periodic orbits

Discrete and Continuous Dynamical Systems  Volume 15, Issue 2, Pages : 611 - 640, 2006

Vadim Kaloshin - (email), Maria Saprykina - (email)

 Abstract       Full Text      Related Articles

8

Periodic points of holomorphic twist maps

Discrete and Continuous Dynamical Systems  Volume 13, Issue 4, Pages : 1047 - 1056, 2005

John Erik Fornæss - (email)

 Abstract       Full Text      Related Articles

9

Topological horseshoes and delay differential equations

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 827 - 852, 2005

Klaudiusz Wójcik - (email), Piotr Zgliczyński - (email)

 Abstract       Full Text      Related Articles

10

The set of periods for a class of skew-products

Discrete and Continuous Dynamical Systems  Volume 6, Issue 4, Pages : 893 - 900, 2000

Jose S. Cánovas - (email), Antonio Falcó - (email)

 Abstract       Full Text      Related Articles

11

A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms I

Electronic Research Announcements of the AMS  Volume 7, Issue 0, Pages : 17 - 27,

 Abstract       Full Text      Related Articles

12

A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms II

Electronic Research Announcements of the AMS  Volume 7, Issue 0, Pages : 28 - 36,

 Abstract       Full Text      Related Articles